MathSciNet Relay Station
MathSciNet bibliographic data
MR1007509 (90h:05021) 05A17 (03E35)
Prömel, H. J.; Voigt, B. A partition theorem for $[0,1]$. Proc. Amer. Math. Soc. 109 (1990), no. 1, 281–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement